heart raceing?

Discussion in 'Side-Effects of Duromine' started by rurub29, Apr 21, 2014.

  1. rurub29

    rurub29 New Member
    Registered

    Joined:
    Apr 18, 2014
    Messages:
    4
    Likes Received:
    2
    Hi guys I've been on Duromine 30 mg for 4 days now, I have barely any side affects apart from feeling a little tired. However today it feels like my heart is racing. Has anyone experienced this? I have no pain it's just fast enough to notice.
     
  2. Audrey3

    Audrey3 Moderator
    Staff Member

    Joined:
    Nov 21, 2013
    Messages:
    235
    Likes Received:
    135
    Hi Ru, the first few days your body is still getting used to the medication, so it will be normal for you to experience some side effects. Make sure you are eating properly and drink plenty of water. If the symptoms get worse or you are worried you should have your doctor check it out. Good luck, and keep us up to date;)
     
Loading...
Similar Threads - heart raceing
  1. Alyson
    Replies:
    0
    Views:
    326
  2. xocc
    Replies:
    3
    Views:
    4,385
  3. blondey209
    Replies:
    0
    Views:
    11,182